Nevanlinna-Type theorems for meromorphic functions on non-positively curved Kähler manifolds

Research output: Contribution to journalArticle

Abstract

We give a second main theorem of Nevanlinna theory on complete non-positively curved Kähler manifolds. Its remainder term depends only on Ricci curvature of the manifolds except for the terms depending only on the characteristic functions.

Original languageEnglish
Pages (from-to)171-189
Number of pages19
JournalForum Mathematicum
Volume30
Issue number1
DOIs
Publication statusPublished - 2018 Jan 1

Fingerprint

Meromorphic Function
Nevanlinna Theory
Ricci Curvature
Error term
Characteristic Function
Theorem
Term

Keywords

  • Holomorphic diffusion
  • Nevanlinna theory
  • Value distribution theory

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Nevanlinna-Type theorems for meromorphic functions on non-positively curved Kähler manifolds. / Atsuji, Atsushi.

In: Forum Mathematicum, Vol. 30, No. 1, 01.01.2018, p. 171-189.

Research output: Contribution to journalArticle

@article{80d6fbf8cf6144f49abccd1d757bb3f7,
title = "Nevanlinna-Type theorems for meromorphic functions on non-positively curved K{\"a}hler manifolds",
abstract = "We give a second main theorem of Nevanlinna theory on complete non-positively curved K{\"a}hler manifolds. Its remainder term depends only on Ricci curvature of the manifolds except for the terms depending only on the characteristic functions.",
keywords = "Holomorphic diffusion, Nevanlinna theory, Value distribution theory",
author = "Atsushi Atsuji",
year = "2018",
month = "1",
day = "1",
doi = "10.1515/forum-2016-0032",
language = "English",
volume = "30",
pages = "171--189",
journal = "Forum Mathematicum",
issn = "0933-7741",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "1",

}

TY - JOUR

T1 - Nevanlinna-Type theorems for meromorphic functions on non-positively curved Kähler manifolds

AU - Atsuji, Atsushi

PY - 2018/1/1

Y1 - 2018/1/1

N2 - We give a second main theorem of Nevanlinna theory on complete non-positively curved Kähler manifolds. Its remainder term depends only on Ricci curvature of the manifolds except for the terms depending only on the characteristic functions.

AB - We give a second main theorem of Nevanlinna theory on complete non-positively curved Kähler manifolds. Its remainder term depends only on Ricci curvature of the manifolds except for the terms depending only on the characteristic functions.

KW - Holomorphic diffusion

KW - Nevanlinna theory

KW - Value distribution theory

UR - http://www.scopus.com/inward/record.url?scp=85040168773&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85040168773&partnerID=8YFLogxK

U2 - 10.1515/forum-2016-0032

DO - 10.1515/forum-2016-0032

M3 - Article

VL - 30

SP - 171

EP - 189

JO - Forum Mathematicum

JF - Forum Mathematicum

SN - 0933-7741

IS - 1

ER -